# SDR JBXA000234

- Difficulty date: January 6, 2001
- Submitted: January 8, 2001
- Operation: Air carrier
- Aircraft: N572ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7224
- Aircraft time: 6,422 hours, 5,877 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Panel
- Part number: 7179015
- Part serial: 321
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, O
- Precautionary procedure: A

## Discrepancy

DISCREPANCY: UPON GEAR LEVER SELECTION UP, HAD THE FOLLOWING MESSAGES PARKING BRAKE SOV, ANTI SKID INBD, AND GEAR DISAGREE. ALL OCCURRED WITH GEAR REMAINING DOWN AND LOCKED. CORRECTIVE ACTION: REMOVED AND REPLACED LANDING GEAR CONTROL PANEL I-A-W AMM 32-30-00 OPS CHECK GOOD.
